# SDR TSAA0133093

- Difficulty date: July 25, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: 9221009
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED AFT SERVICE DOOR IDENT POWER PACK DUE TO LOW VOLTAGE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
